MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z800W
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 10/03/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A) user reported issue was confirmed.Device was found to have a speaker issue.The device was repaired and retested to meet all the specifications on 11/12/2014.B) the complaint was determined as not mdr reportable at the initial determination by following company procedures.This mdr is retrospectively filed as a corrective action to address one of the fda inspection observations made on 08/11/2016.C) zyno medical submitted an e-mdr (3006575795-2016-00073_complaint (b)(4)) on 10/25/2016 through the fda's website and received the receipt.But due to some technical difficulties and confusion, the file didn't pass with all three acknowledgements.This is a re-submission regarding the same event.
 
Event or Problem Description
The user reported that "the volume was not working." the device had a speaker issue.No patient was involved in this case.

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6258343
Report Number3006575795-2016-00073
Device Sequence Number10979303
Product Code FRN
UDI-Device Identifier00814371020020
UDI-Public00814371020020
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ800W
Device Lot Number20120612-SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2014
Initial Report FDA Received Date01/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1